# SDR SIMA20140121002

- Difficulty date: January 21, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 23,707 hours, 19,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND FRAME SUPPORT CLIP AT FRAME 71, STRINGER 16L IS CRACKED.  REMOVED AND REPLACED CRACKED FRAME SUPPORT CLIP AT FRAME 71, STRINGER 16L IAW SRM 51-40-02. RESTORED SURFACE FINISH TO AFFECTED AREA OF EXTERNAL FUSELAGE IAW CPM 51-21-07 AND ETN-EM-51-091.
